Access content directly

Luc Molinet

34
Documents

Publications

Image document

THE CLASSICAL BOUSSINESQ SYSTEM REVISITED

Luc Molinet , Raafat Talhouk , Ibtissam Zaiter
Nonlinearity, 2021, 34 (2), pp.744-775
Journal articles hal-02461516v1
Image document

ASYMPTOTIC STABILITY FOR SOME NON POSITIVE PERTURBATIONS OF THE CAMASSA-HOLM PEAKON WITH APPLICATION TO THE ANTIPEAKON-PEAKON PROFILE

Luc Molinet
international mathematical research notices, 2020, 21, pp.7908-7943
Journal articles hal-01768579v2
Image document

ON UNCONDITIONAL WELL-POSEDNESS FOR THE PERIODIC MODIFIED KORTEWEG-DE VRIES EQUATION

Luc Molinet , Didier Pilod , Stéphane Vento
Journal of the Mathematical Society of Japan, 2019, 71 (1), pp.147-201. ⟨10.2969/jmsj/76977697⟩
Journal articles hal-01346221v3
Image document

A rigidity result for the Holm-Staley b-family of equations with application to the asymptotic stability of the Degasperis-Procesi peakon

Luc Molinet
Nonlinear Analysis: Real World Applications, 2019, 50, pp.675-705
Journal articles hal-01885442v1
Image document

A LIOUVILLE PROPERTY WITH APPLICATION TO ASYMPTOTIC STABILITY FOR THE CAMASSA-HOLM EQUATION

Luc Molinet
Archive for Rational Mechanics and Analysis, 2018, 230 (1), pp.185-230. ⟨10.1007/s00205-018-1243-3⟩
Journal articles hal-01768549v1
Image document

On well-posedness for some dispersive perturbations of Burgers' equation

Luc Molinet , Didier Pilod , Stéphane Vento
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2018, 35 (7), pp.1719-1756
Journal articles hal-01464874v2
Image document

SOME REMARKS ON THE NONLINEAR SCHRODINGER EQUATION WITH FRACTIONAL DISSIPATION.

Mohamad Darwich , Luc Molinet
Journal of Mathematical Physics, 2016, 57 (10), pp.101502. ⟨10.1063/1.4965225⟩
Journal articles hal-01545104v1
Image document

Improvement of the energy method for strongly non resonant dispersive equations and applications

Luc Molinet , Stéphane Vento
Analysis & PDE, 2015, 8 (6), pp.1455-1495
Journal articles hal-01064252v1
Image document

Bilinear Strichartz estimates for the ZK equation and applications

Luc Molinet , Didier Pilod
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2015, 32 (2), pp.347-371
Journal articles hal-01205993v1
Image document

Remarks on the Cauchy problem for the one-dimensional quadratic (fractional) heat equation

Luc Molinet , Slim Tayachi
Journal of Functional Analysis, 2015, 269, pp.2305-2327
Journal articles hal-00807047v1
Image document

Well-posedness in energy space for the periodic modified Benjamin-Ono equation

Zihua Guo , Yiquan Lin , Luc Molinet
Journal of Differential Equations, 2014, 256 (8), pp.2778-2806
Journal articles hal-01206024v1
Image document

A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space

Luc Molinet
Proceedings of the American Mathematical Society, 2013, 141 (8), pp.2793-2798
Journal articles hal-00631034v1
Image document

Dispersive limit from the Kawahara to the KdV equation

Luc Molinet , Yuzhao Wang
Journal of Differential Equations, 2013, 255 (8), pp.2196-2219
Journal articles hal-00694082v2
Image document

Sharp ill-posedness and well-posedness results for the KdV-Burgers equation: the periodic case

Luc Molinet , Stéphane Vento
Transactions of the American Mathematical Society, 2013, 365 (1), pp.123-141
Journal articles hal-00467657v2
Image document

The Cauchy problem for the Benjamin-Ono equation in $L^2$ revisited

Luc Molinet , Didier Pilod
Analysis & PDE, 2012, 5 (2), pp.365-395
Journal articles hal-00499346v1
Image document

Sharp ill-posedness results for the KdV and mKdV equations on the torus

Luc Molinet
Advances in Mathematics, 2012, 230 (4-6), pp.1895-1930
Journal articles hal-00593976v3
Image document

Global well-posedness and limit behavior for a higher-order Benjamin-Ono equation

Luc Molinet , Didier Pilod
Communications in Partial Differential Equations, 2012, 37 (11), pp.2050-2080
Journal articles hal-00637981v1
Image document

A note on ill-posedness for the KdV equation

Luc Molinet
Differential and integral equations, 2011, 24 (7-8), pp.759-765
Journal articles hal-00473966v2

Global well-posedness for the KP-II equation on the background of a non-localized solution

Luc Molinet , Jean-Claude Saut , Nikolay Tzvetkov
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2011, 28 (5), ⟨10.1016/j.anihpc.2011.04.004⟩
Journal articles hal-01270936v1
Image document

Sharp ill-posedness and well-posedness results for the KdV-Burgers equation: the real line case

Luc Molinet , Stéphane Vento
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2011, 10 (3), pp.531-560
Journal articles hal-00436652v2
Image document

Global attractor and asymptotic smoothing effects for the weakly damped cubic Schrödinger equation in $L^2(\T)$

Luc Molinet
Dynamics of Partial Differential Equations, 2009, 6 (1), pp.15-34
Journal articles hal-00291662v3
Image document

Global attractor for weakly damped Nonlinear Schrödinger equations in $L^2(\R)$

Olivier Goubet , Luc Molinet
Nonlinear Analysis: Theory, Methods and Applications, 2009, 71, pp.317-320
Journal articles hal-00421278v1

WELL-POSEDNESS IN H(1) FOR GENERALIZED BENJAMIN-ONO EQUATIONS ON THE CIRCLE

Luc Molinet , Francis Ribaud
Discrete and Continuous Dynamical Systems - Series S, 2009, 23 (4), pp.1295--1311. ⟨10.3934/dcds.2009.23.1295⟩
Journal articles hal-00693546v1
Image document

Stability of multi antipeakon-peakons profile

Khaled El Dika , Luc Molinet
Discrete and Continuous Dynamical Systems - Series B, 2009, 12 (3), pp.561-577
Journal articles hal-00424454v1
Image document

On ill-posedness for the one-dimensional periodic cubic Schrodinger equation

Luc Molinet
Mathematical Research Letters, 2009, 16 (1), pp.111-120
Journal articles hal-00291648v2
Image document

Global well-posedness in L^2 for the periodic Benjamin-Ono equation

Luc Molinet
American Journal of Mathematics, 2008, 130 (3), pp.635-683
Journal articles hal-00016752v2
Image document

Global well-posedness for the KP-I equation on the background of a non localized solution

Luc Molinet , Jean-Claude Saut , Nikolay Tzvetkov
Communications in Mathematical Physics, 2007, 272 (3), pp.775-810
Journal articles hal-00104398v1